PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

On the Petersson inner products of Fourier–Jacobi coefficients and Hecke eigenvalues of Siegel cusp forms

Volume 197 / 2021

Balesh Kumar, Biplab Paul Acta Arithmetica 197 (2021), 21-35 MSC: 11F46, 11F50. DOI: 10.4064/aa190326-10-2 Published online: 1 October 2020

Abstract

Let $F$ and $G$ be Siegel cusp forms of weight $k$ and degree $n \gt 1$ with Fourier–Jacobi coefficients $f_m$ and $g_m$ respectively for all $m \in \mathbb N $. Assume that the Petersson inner products $\langle f_m, g_m \rangle $ are real for all $m \in \mathbb N $. We prove that if $ \langle F, G \rangle = 0$ and not all $\langle f_m, g_m \rangle $ are zero, the sequence $ \{ \langle f_m, g_m \rangle \}_{m \in \mathbb N }$ changes sign infinitely often. When $\langle F, G \rangle \ne 0$, we show that $ | \langle f_m, g_m \rangle | \gt c m^{k-1}$ for infinitely many $m\in \mathbb N $, where $c \gt 0$ is a constant depending on $F$ and $G$. This generalizes a result of Kohnen. We also investigate similar properties of these Petersson inner products in arithmetic progressions. In this case, our results strengthen a result of Gun and Kumar. Finally, we study simultaneous non-vanishing of the Hecke eigenvalues of Siegel cusp forms of degree $2$.

Authors

  • Balesh KumarDepartment of Mathematics
    Indian Institute of Technology Ropar
    Rupnagar, Punjab, 140001, India
    e-mail
    e-mail
  • Biplab PaulFaculty of Mathematics
    Kyushu University
    744 Motooka, Nishi-ku
    Fukuoka-shi, 819-0395, Japan
    e-mail
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image